| Model Number |
IPN920209 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported picc line would not advance into the peel-away sheath.The distal end of the catheter advanced but they were unable to advance the entire picc.They were finally able to "force" the catheter through the sheath and complete the procedure.No patient harm reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed with one relevant finding identified.For material cdc-45552-cat2 and lot 13c21e1118, a non-conformance was initiated in regards to a stylet tight in picc catheter.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested.Do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to venospasm, vessel perforation, bleeding, or component damage." without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description